Panadol Advance 16 Tablets - Caidr
Back
HomeShop
Caidr
Cart
Search
Menu

Categories

Clear
collapse icon
Coronavirus
Analgesics
Women's Health
Eye Care
Ear Care
Allergy or Cold
Gastrointestinal
Travel
Miscellaneous
Skincare
Oral Health
Upper GI
Testing Kits
Bundles

Conditions

Clear
collapse icon
Search
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
Q
R
S
T
U
V
W
X
Y
Z
Abdominal aortic aneurysm (AAA) screening
Abdominal pain
Abortion services
Absence seizures
Achilles tendinopathy
Achilles tendon rupture
Aciclovir cream
Aciclovir tablets
See more

Filters

Clear

Price range

£
£
Search
Panadol Advance 16 Tablets
Panadol Advance 16 Tablets
Panadol Advance 16 Tablets
Panadol Advance 16 Tablets

Panadol Advance 16 Tablets

Total: £1.65
Decrease
1
Increase
Warning Icon
Quantity restriction

Product information

Panadol Advance provides the fast relief that you expect from Panadol while being easy on the stomach. It can be taken on an empty stomach if necessary.

Panadol Advance Tablets also contain Optizorb technology™, which disperses the paracetamol up to five times faster than normal paracetamol tablets, meaning that it gets to work on relieving your aches and pains in just 10 minutes.

Dosage instructions

  • Adults over 16: Swallow 1–2 tablets up to 4 times daily. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
  • For children aged 10–15 years: Give 1 tablet to swallow up to 4 times daily as required. Do not give more frequently than every 4 hours. Do not give more than 4 tablets in 24 hours.

Children should not be given Panadol Advance for more than 3 days without consulting a doctor.

Ingredients

  • Each tablet contains Paracetamol 500 mg.
  • Also contains a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates.

Warnings or restrictions

  • If you are pregnant, please see your doctor before you take Panadol Advance Tablets.
  • You can take this product whilst breastfeeding.
  • Do not take with any other product containing paracetamol.
  • Do not take more frequently than every 4 hours.
  • Do not take more than 8 tablets in 24 hours.
  • Do not give to children under 10 years of age.

Safety warning

TAKE SPECIAL CARE

  • Contains paracetamol. Do not take with any other paracetamol-containing products.

Ask your doctor before you take this medicine:

  • if you have liver or kidney disease, including alcoholic liver disease
  • if you have mild arthritis and need to take painkillers every day.

Do not exceed the stated dose.

Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

If your symptoms persist, consult your doctor.

Taking other medicines

Talk to your doctor or pharmacist before taking Panadol Advance if you are taking any prescribed medicines, particularly:

  • Metoclopramide or Domperidone (for nausea or vomiting)
  • Colestyramine to lower blood cholesterol).

If you are taking blood-thinning drugs (anticoagulants such as warfarin) and you need to take a painkiller on a daily basis, talk to your doctor. This is because of the risk of bleeding. You can still take occasional doses of Panadol Extra Soluble Tablets at the same time as anticoagulants.

Newsletter icon
Subscribe to our Newsletter
to get monthly notified about our latest health and wellness topics.
Subscribe